Iterative methods for generalized split feasibility problems in Banach spaces


Ansari, Qamrul Hasan and Rehan, Aisha


Abstract

carpathian_33_1_009_026_abstract

Inspired by the recent work of Takahashi et al. [W. Takahashi, H.-K. Xu and J.-C. Yao, Iterative methods for generalized split feasibility problems in Hilbert spaces, Set-Valued Var. Anal., 23 (2015), 205–221], in this paper, we study generalized split feasibility problems (GSFPs) in the setting of Banach spaces. We propose iterative algorithms to compute the approximate solutions of such problems. The weak convergence of the sequence generated by the proposed algorithms is studied. As applications, we derive some algorithms and convergence results for some problems from nonlinear analysis, namely, split feasibility problems, equilibrium problems, etc. Our results generalize several known results in the literature including the results of Takahashi et al. [W. Takahashi, H.-K. Xu and J.-C. Yao, Iterative methods for generalized split feasibility problems in Hilbert spaces,
Set-Valued Var. Anal., 23 (2015), 205–221].

Additional Information

Author(s)

Rehan, Aisha, Ansari, Qamrul Hasan